MAUDE Adverse Event Report: TRIVASCULAR, INC. OVATION IX ABDOMINAL STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM

TRIVASCULAR, INC. OVATION IX ABDOMINAL STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Model Number TV-IL1428140-J
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 06/06/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
An ovation prime aortic body stent graft and ovation ix iliac limb stent grafts were implanted to treat an abdominal aortic aneurysm.The 2 month post-operative ct imaging showed the presence of compression/narrowing of the left iliac limb stent graft due to infrarenal angulation noted at the aortic body/ iliac limb stent graft overlap.There was evidence of thrombus formation; however, it was noted that the iliac limb remained patent.A thrombectomy re-intervention was performed followed by the placement of a bilateral balloon expandable stents within the iliac limbs extending up to the aortic body sealing rings successfully resolving the stenosis.As of the date of this report, there have been no additional patient sequelae reported.

Brand Name
OVATION IX ABDOMINAL STENT GRAFT SYSTEM
Common Device Name
ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Manufacturer (Section D)
TRIVASCULAR, INC.
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key5771037
Report Number3008011247-2016-00073
Device Sequence Number538937
Product Code MIH
UDI-Device IdentifierM701TVIL1428140J1
UDI-Public+M701TVIL1428140J1/$$3160623FS04231520M
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date06/23/2016
Device Model NumberTV-IL1428140-J
Device Catalogue NumberTV-IL1428140-J
Device Lot NumberFS042315-20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2016
Initial Report FDA Received Date07/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;